# SDR SWIA200717740

- Difficulty date: January 4, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 7,950 hours, 6,995 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 LOWER FRAME CRACKED FS 280, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS TO RBL9 LWR FS 280 PER CRJ200 REO 6011R-53-11-171 STEP 6, 7, 8, 12, 13.
